# SDR SWAA2015020336292

- Difficulty date: January 27, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 26,849 hours, 12,593 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SKIN PANEL FASTENER HOLE CRACKED AT BS 663, RBL 6.14, FOURTH FASTENER AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
